# SDR MASA2011011201658

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 18,916 hours, 14,614 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 88308S72481
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EXIT ARROW DAMAGED.  MX REMOVED AND REPLACED MAIN ENTRY DOOR EXIT ARROW.
